# SDR SWAA2022010347823

- Difficulty date: November 26, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK LEADING EDGE RIB LE STA 95.96 AT LT HORIZONTAL STABILIZER ; 2021-544361 / [01] REPLACED LEADING EDGE RIB 95.96 LT HORIZONTAL STAB SRM 51-10-02 AND DWG 186A1001 REV. B; SHEET:1 SEE INDIVIDUAL SIGNOFF BELOW.; [02] TASK COMPLETED ; SEE INDIVIDUAL SIGNOFF BELOW.
